Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Maximal subfields of an algebraically closed field not containing a given element

Author: Frank Quigley
Journal: Proc. Amer. Math. Soc. 13 (1962), 562-566
MSC: Primary 12.40
MathSciNet review: 0137705
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Artin and O. Schreier, Eine Kennzeichnung der reell abgeschlossenen Körper, Abh. Math. Sem. Univ. Hamburg 5 (1927), 225-231.
  • [2] N. Bourbaki, Éléments de mathématique. XI. Première partie: Les structures fondamentales de l’analyse. Livre II: Algèbre. Chapitre IV: Polynomes et fractions rationnelles. Chapitre V: Corps commutatifs, Actualités Sci. Ind., no. 1102, Hermann et Cie., Paris, 1950 (French). MR 0035759
  • [3] -, Algèbre, Ch. 6, Actualités Sci. Ind., no. 1179, Hermann, Paris, 1952.
  • [4] Hans Zassenhaus, The Theory of Groups, Chelsea Publishing Company, New York, N. Y., 1949. Translated from the German by Saul Kravetz. MR 0030947

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12.40

Retrieve articles in all journals with MSC: 12.40

Additional Information

Article copyright: © Copyright 1962 American Mathematical Society